Confidence intervals for the means of the selected populations

Wells, Martin T., Casella, George, Fuentes, Claudio . Electronic Journal of Statistics 2018. 12 (1) :58-79

Locate this article in:

Bibtex

@article{CIS-489447,
  Author = {Wells, Martin T. and Casella, George and Fuentes, Claudio},
  Title = {Confidence intervals for the means of the selected populations},
  Journal = {Electronic Journal of Statistics},
  Volume = {12},
  Number = {1},
  Year = {2018},
  Pages = {58--79},
  Keywords = {}
}

Similar articles